# SDR AWXA200301284

- Difficulty date: October 2, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .1250 INCH CRACK WAS FOUND ON STRINGER TIE CLIP IN AFT CARGO COMPARTMENT AT BS 727B, STR 23 LT.  MAINTENANCE REMOVED AND REPLACED CRACKED STRINGER TIE CLIP AT BS 727B, STR 23 LT IAW DWG 69-46596.
